# SDR DALA2017081406242

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 74,397 hours, 9,821 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURNBACK DUE TO A LHR FOLLOWING LOSS OF BOTH AUTO CABIN PRESS CONTROL SYSTEMS.   REPLACED BOTH AUTO 1 AND AUTO 2 CONTROLLERS AND OUTFLOW VALVES.  SYS CHECKED NORMAL.
